Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

34 year old having pain in the lungs. Due to smoking?

I am a 34 year old male, 6 foot 2 inches and 16 stone (100Kg). I regularly wake in the mornings with aching lungs. I smoke ocasionally and drink alcohol at least twice a week. I was excercising daily (running 6 miles) until I pulled a calf muscle 4 months ago but I have been experiencing this aching for at least five years now (not every morning, maybe three or four times in a month). The pain usually goes away after a few hours but today I have had it all day. I have not visited my GP with this complaint. Please help.
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Psychiatrist 's  Response

welcome to health care magic

Yes, these symptoms could be due to smoking ...... but there could be other causes too....

Get simple investigations like X-ray chest, ECG etc and consult a general physician for proper diagnosis and management.......

Wish you good health

Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor